# SDR DL72W981442

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CBN/COCKPIT DURING DESCENT 22K TO 11K FT AT IDLE PWR.  TOOK A/C FOR PWR RUN.  UNABLE TO DUPLICATE.  PACK OPN/BLEEDS CK NORMAL.
